MathSciNet Relay Station
MathSciNet bibliographic data
MR1277723 54H25 (54C60)
Latif, Abdul; Husain, Taqdir; Beg, Ismat Fixed point of nonexpansive type and $K$-multivalued maps. Internat. J. Math. Math. Sci. 17 (1994), no. 3, 429–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement